# SDR SWAA2013121623343

- Difficulty date: November 25, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BEAM CORRODED AT BS 344, BETWEEN LBL 7 & LBL 9.  REPAIRED BEAM IAW SRM.
